# SDR DL73K001848

- Difficulty date: September 23, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 46,179 hours, 36,455 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623134
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK DUE TO UNIDENTIFIED ODOR IN COCKPIT.  FOUND TERMINAL AND WIRE ON R2 SLIDING WINDOW OVERHEATED.  REPLACED TERMINALS, WINDOW AND CONTROLLER.  LEAKS CHECK AND OPERATIONAL CHECK GOOD.  NO ODOR PRESENT.
